# SDR DALA2015112107212

- Difficulty date: November 20, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLAGE IN PASSENGER CABIN CORROSION OUT LIMIT SEAT TRACK 1292, FRAME 36 TO 41 MEASURES ARE: FRAME 4 0+16', L: 5.164",  W:0.348', D:0.047".  REPLACED SEAT TRACK +Y1292 AND FASTENERS LOCATED FRAME 36 TO FRAME 41 IAW SRM 51-72-11 AND DWG D53370500.
